# SDR NACA2024070300003

- Difficulty date: July 3, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STRAP ANGLE CRACKED 1.0" ON AFT/LOWER SIDE AT BS847 S23R+7", REPLACED STRAP ANGLE IAW IPC 53-13-00-004 & SRM 51-40-02
